# SDR COEA2012010406801

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337300120101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  MATING SURFACE OF RT CREASE BEAM WEB AT FR 20-21 HAS LEVEL 2 CORROSION (LENGTH 2.75", WIDTH 3.5", DEPTH .012").   REMOVED CORROSION FABRICATED AND INSTALLED NEW WEB IAW ATR72 SRM.
